tocilizumab and neck pain

I had my first infusion on Wednesday and about 2 hours later started having a twinge on the side of my neck which gradually got worse, ended up taking 2 codeine and paracetamol every 4 hours, coving my neck with gel and anything else to try to stop the pain. Two days later the neck is slightly better but very sore. Anyone else had this problem. It is only the right side of neck and I had no problems with my neck before.

2 Replies

  • Have you told your rheumatology nurse, GP or rheumatologist? It is possible that its some kind of reaction to the infusion, and they really need to know that, as it might influence future treatment.

  • I finally spoke with her late afternoon and she said that it is not a side effect she has heard off but will let the doctor know. She thought that it might be caused by sitting while having it. Hoho that took just over an hour, had rituxmab in the past which took 8 hours and didn't have this problem! Anyway not quite so bad today still sore and a bit numb in places. But I do have beautiful slim ankles this morning so hopefully something good is happening even though it has only been 4 days :)

You may also like...